You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Note on the Scroggs-Odell Pseudoinverse
T. L. Boullion and P. L. Odell
SIAM Journal on Applied Mathematics
Vol. 17, No. 1 (Jan., 1969), pp. 7-10
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2099239
Page Count: 4
Preview not available
Necessary and sufficient conditions are given such that (A+)+ = A, where (·)+ denotes the Scroggs-Odell pseudoinverse of (·).
SIAM Journal on Applied Mathematics © 1969 Society for Industrial and Applied Mathematics